# SDR SWAA097545

- Difficulty date: November 30, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 51,116 hours, 42,569 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 43,186 hours, 35,162 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 322A1000XXX
- Part serial: 858408
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROLL OUT 60-80 KNOTS, LOUD BANG, COMPRESSOR STALL ON NR 1 ENGINE ALL INSTRUMENTS AFTER CLEARING APPEARED NORMAL.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
